Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
first last
cannonical link button

http://yadda.icm.edu.pl:80/baztech/element/bwmeta1.element.baztech-cff12328-52c5-4180-b9df-d5d8a1411fc9

Czasopismo

Scientific Issues of Jan Długosz University in Częstochowa. Mathematics

Tytuł artykułu

Expected volumes of requests in systems of the queueing network with a limited number of waiting places

Autorzy Zając, P.  Matalytski, M. 
Treść / Zawartość
Warianty tytułu
Języki publikacji EN
Abstrakty
EN We present a method of finding the expected volume of requests in HM-network with homogeneous requests and bypass of the queueing systems of requests. The case was considered when the volume changes associated with the transitions between the states of the network are deterministic functions, depending on the state of the network and time, and the systems are single line. It is assumed that the probability of the states of the network systems, the parameters of the entrance flow of the requests and the service depend on the time.
Słowa kluczowe
PL sieci HM   sieci kolejkowe   system kolejkowy   bezprzewodowy punkt dostępu  
EN HM-networks   queueing network   single-line queueing system   queueing system   queuing time   limited queue   demands total volume   wireless access point   volume of requests  
Wydawca Wydawnictwo Uniwersytetu Humanistyczno-Przyrodniczego im. Jana Długosza w Częstochowie
Czasopismo Scientific Issues of Jan Długosz University in Częstochowa. Mathematics
Rocznik 2017
Tom Vol. 22
Strony 141--160
Opis fizyczny Bibliogr. 9 poz., rys.
Twórcy
autor Zając, P.
  • Czestochowa University of Technology, Institute of Mathematics, al. Armii Krajowej 21, 42-201 Częstochowa, Poland, pawel_zajac@vp.pl
autor Matalytski, M.
  • Czestochowa University of Technology, Institute of Mathematics, al. Armii Krajowej 21, 42-201 Częstochowa, Poland , m.matalytski@gmail.com
Bibliografia
[1] Tikhonenko O.: Metody probalistyczne analizy systemów informacyjnych, Akademicka Oficyna Wydawnicza EXIT, Warszawa 2006.
[2] Matalytski M., Tikhonenko O., Koluzaeva E.: Systems and queueing networks: analysis and application, GrSU, Grodno 2011 (in Russian).
[3] Crabill, T.: Optimal Control of a Service Facility with Variable Exponential Service Times and Constant Arrival Rate, Management Science, V. 18 (9), 1972, p. 560-566.
[4] Foschini, G.: On heavy traffic diffusion analysis and dynamic routing in packet switched networks, Computer Performance, 10 (1977), p. 499-514.
[5] Stidham S., Weber R.: A survey of Markov decision models for control of networks of queue, Queueing Systems, V.13 (3), 1993, p. 291-314.
[6] Matalytski M., Pankov A.: Analysis of the stochastic model of the changing of incomes in the open banking network, Computer Science, v. 3 (5), 2003, p. 19-29.
[7] Matalytski M.: On some results in analysis and optimization of Markov networks with incomes and their applications, Automation and Remote Control, v. 70 (10), 2009, p. 1683-1697.
[8] Matalytski M., Naumenko V.: Zastosowanie HM-sieci kolejkowych dla wyznaczenia objętości pamięci systemów informacyjnych, Studia Informatica, V. 35 (3), 2014, p. 63-69.
[9] Zajac P., Matalytski M.: Finding of expected volumes of requests in systems of the queueing network with a limited amount of spaces of expectations, Studia Informatica, V. 35 (3), 2014, p. 63-69.
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-cff12328-52c5-4180-b9df-d5d8a1411fc9
Identyfikatory
DOI 10.16926/m.2017.22.11